# SDR SWAA2022080939491

- Difficulty date: August 7, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 58,517 hours, 34,728 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 231XF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A-24-1 MID CABIN FLOOR PANEL 231XF HAS PULLED FIBERS ON UPPER SURFACE.  EVALUATED PANEL 231XF AND FOUND AREA OF PULLED FIBERS ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW SRM 53-00-50-2R-1 PAR 1A. CLEAN AND PREP. IAW 53-00-50-2R-1 PAR 3 A;C;E&F. VERIFIED MATERIALS AS: BMS 8-201 (A137335); BMS 9-3 (A24484). NEED OK TO BOND.  BONDED REPAIR PLIES. IAW B737-700 SRM 53-00-50-2R-1 PAR 3 K-M.  REPAIRED AREA OF PULLED FIBERS ON UPPER SURFACE ON PANEL 231XF. IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.
